MathSciNet Relay Station
MathSciNet bibliographic data
MR202154 (34 #2027) 57.50 (57.31)
Smith, J. Wolfgang The de Rham theorem for general spaces. Tôhoku Math. J. (2) 18 1966 115–137.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement